# SDR IPXA09M55288

- Difficulty date: March 10, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 39,260 hours, 8,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 LOWER CENTER CARGO DOOR AFT DOOR JAMB GOUGED / DENTED AT LOWER CORNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER, AND FILLER IAW MD-11 SRM 53-50-00 FIG 17 SHEETS 3-5 AND NOTE 14.A.
